# SDR DALA2019020800907

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 12,927 hours, 4,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET ON RIGHT SIDE OF DOOR L1 NEEDS TIGHTENING. INSPECTED GIRT BAR. ISSUE WAS WITH GIRT BAR STOW CLIP ON BUSTLE. TIGHTENED SAME. GIRT BAR NOW ARMS AND STOWS NMLY. OK FOR SVC.
